REAL

Maps on real Hilbert spaces preserving the area of parallelograms and a preserver problem on self-adjoint operators

Gehér, György (2015) Maps on real Hilbert spaces preserving the area of parallelograms and a preserver problem on self-adjoint operators. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 422 (2). pp. 1402-1413. ISSN 0022-247X

[img]
Preview
Text
1407.1868v1.pdf
Available under License Creative Commons Attribution.

Download (190kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 10 Oct 2023 14:07
Last Modified: 10 Oct 2023 14:07
URI: http://real.mtak.hu/id/eprint/176444

Actions (login required)

Edit Item Edit Item